MAUDE Adverse Event Report: BODY VISION MEDICAL, LTD. LUNG VISION SYSTEM; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

BODY VISION MEDICAL, LTD. LUNG VISION SYSTEM; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number LV105502
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
After successfully completing the first procedure of the day, dr.(b)(6) was waiting for the procedure application to finish processing the case data and close.While waiting for this process to complete the clinician performed the hard shutdown of the tablet and then restarted it without restarting the whole system, including tablet and main unit, as recommended by vendor.This caused the tablet and main unit to become out of sync in the subsequent two cases that day.During cases 2 and 3, false cabt error messages were displayed during main carina registration.The clinician was able to continue through the error messages and proceeded to mark the main carina.After this, the lesion overlay was initially displayed on the fluoro video during procedure; however, as soon as the clinician made his first isocenter adjustment, the overlay disappeared and never came back.He tried multiple viewing angles in an attempt to get the overlay to reappear but it did not.Thus, due to the software error messages and the inability to troubleshoot, the clinician abandoned the use of the lungvision system and utilized the monarch auris system to complete the procedure.Though the device software malfunctioned, the clinician was able to complete the procedure with no injury to the patient.However, as a result of the software errors, the patient experienced a delay in their procedure which caused them to have additional exposure time to radiation and additional time under anesthesia.Specifically, the patient experienced added radiation of 0.084msv; added radiation time of 54 seconds and added sedation time of 3min 52 seconds (3:52min).Despite the additional radiation exposure and anesthesia/sedation time being minimal, body vision medical ltd.Is filing this adverse event report in an abundance of caution.Additionally, it is noted that as part of the lungvision system's risk management file and through a clinical study ("radiation exposure during bronchoscopic procedure guided by lungvision, novel endobronchial navigation and guidance system"), body vision medical ltd.Has evaluated the radiation exposure levels to both the patients and physicians in order to understand the potential risks related to the procedure and utilization of the lungvision system during these fluoroscopic procedures.Body vision medical has found that in comparison to other similar procedures, such as ct-guided lung biopsy, the additional radiation exposure with the lungvision system in this case (0.112msv added) or any case (2.76 ± 2.19 msv as found during 2018 clinical study), is significantly less than the ct-guided lung biopsy (14.5 msv, as reported in "comparison of cone-beam ct-guided and ct fluoroscopy-guided transthoracic needle biopsy of lung nodules." rotolo et al;.Eur radial.2016 feb;26(2):381-9).Thus, in conclusion, though the software malfunctioned and caused additional time under anesthesia and additional exposure to radiation, the added time and exposure are insignificant in comparison to other procedures utilized for the same intended use.As noted, body vision medical ltd.Is filing this adverse event report in an abundance of caution.
 
Additional Manufacturer Narrative

Brand Name
LUNG VISION SYSTEM
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
BODY VISION MEDICAL, LTD.
7 hamada st.
herzliya 46733 41
IS  4673341
Manufacturer (Section G)
BODY VISION MEDICAL LTD.
7 hamada st.
herzliya 46733 41
IS   4673341
Manufacturer Contact
benny krauz
7 hamada st.
herzliya 46733-41
IS   4673341
MDR Report Key15114368
Report Number3014491269-2022-00002
Device Sequence Number17540298
Product Code LLZ
UDI-Device Identifier07290017652085
UDI-Public7290017652085
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLV105502
Device Lot NumberLV21003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown